MAUDE Adverse Event Report: CARDINAL HEALTH CADENCE PHYSIO QC ADULT RTS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH CADENCE PHYSIO QC ADULT RTS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 22550R
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported straight out of the package, there was a noticeable cut/tear in the wire.The pad was replaced immediately.There was no harm to the patient.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3 evaluation summary: the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review shows that all acceptance criteria inspections were within acceptable limits during the production process.Quality assurance testing included an array of electrical tests.As part of the final assembly process of the defib electrode, each defib wire set is tested for continuity to ensure that the connector assembly can conduct current, and that it demonstrates electrical continuity.Finished goods wire testing is performed to ensure the finished product is working correctly.Lastly, prior to packaging the final defib electrode assembly, the product is 100% visually inspected.A sample was returned for evaluation.The sample returned showed a significant hole in the side of the wire.Some of the internal wires are broken/damaged.Finished goods wire testing was performed on the returned set and it failed.Given the information provided in the complaint and its investigation, no root cause could be identified related to manufacturing issues or deviations from the required specifications.Finished goods wire testing would have discovered this issue before release.From a corrective and preventative action standpoint, a quality alert has been issued to manufacturing both to elevate awareness and to notify of the reported condition.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
H6 investigation findings corrected from 4248 to 4247.

Brand Name
CADENCE PHYSIO QC ADULT RTS
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13619342
Report Number1219103-2022-00350
Device Sequence Number4582078
Product Code MKJ
UDI-Device Identifier20884527022332
UDI-Public20884527022332
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/08/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number22550R
Device Catalogue Number22550R
Device Lot Number128500X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer02/24/2022
02/24/2022
02/24/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date04/25/2022
08/02/2022
08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown